A Caltech Library Service

A Sharp Bilinear Cone Restriction Estimate

Wolff, Thomas (2001) A Sharp Bilinear Cone Restriction Estimate. Annals of Mathematics, 153 (3). pp. 661-698. ISSN 0003-486X. doi:10.2307/2661365.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2001 Annals of Mathematics. (Received April 9, 1999) Thomas Wolff died tragically on July 31, 2000, after submitting this paper.
Issue or Number:3
Record Number:CaltechAUTHORS:20170408-164937453
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76258
Deposited By: 1Science Import
Deposited On:09 Mar 2018 19:16
Last Modified:15 Nov 2021 16:58

Repository Staff Only: item control page